MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; SHOWER CHAIR

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; SHOWER CHAIR
Model Number RTL12203KDR
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a shower chair by an end user who stated that "the chair collapsed under their weight, and they hit their head and foot while in the shower." the end user did not seek medical attention.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
SHOWER CHAIR
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key16643404
Report Number2438477-2023-00021
Device Sequence Number20206424
Product Code ILS
UDI-Device Identifier00822383246253
UDI-Public822383246253
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2023
Report Date (Section F) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12203KDR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/07/2023
Device Age4 MO
Date Report to Manufacturer04/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight98 KG
Date Report Sent to FDA03/30/2023